# SDR 98ZZZX149

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6046U
- Make and model: Beech 76
- Aircraft serial: ME195
- System (JASC): 2140 · Heating System
- Part: Solenoid
- Part number: 83D512
- Condition: Failed
- Location: Heater Fuel
- Part time: 120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLAINT OF OVERHEAT AND SHUT DOWN OF HEATER DURING GROUND OPERATION.  INVESTIGATION OF HEATER OPERATION SHOWED HEATER NOT SHUTTING DOWN WITH TEMP CONTROL SWITCH.  FOUND FUEL SOLENOID NOT CLOSING.  OVERTEMP SENSOR WOULD THEN POP.  FOUND BLACK SEALANT INSIDE SOLENOID.  FACTORY (JANAERO DEVICES) NOTIFIED IMMEDIATELY.  THIS SOLENOID WAS ON NEW HEATER WITH 120.3 HOURS SINCE NEW.
